# SDR QXEA9800758

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Location: Frame 67-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67-2 CRACKED AT RIGHTHAND SIDE OF VERTICAL FIN BASE RIB WHERE ATTACHES TO COMPOSITE TAIL CONE.  STOP DRILLED BUT DAMAGE EXCEEDS 1.02 MAXIMUM CRACK LIMIT.  REPAIRED IAW HORIZON AIR EA 4-53-430.
